Demazin Ultra Cough Cold and Flu + Immune Defence 34 Tablets


Price:
Sale price$14.89

Demazin Ultra Cough Cold and Flu + Immune Defence provide effective temporary relief from cold & flu symptoms like, headaches, fever, sore throat, body aches & pains, blocked or runny nose, dry cough. The immune defence formula contains herbs that have been used traditionally in western herbal medicine boost healthy immune function and reduce the severity of common cold and flu symptoms. Helps provides day and night, cold, flu and cough relief Helps provide temporary relief from 8 symptoms Cold & Flu Relief: reduces fever, body aches, sinus pain, dry cough, blocked nose, runny nose, sore throat, headache Demazin Immune Defence has 7 active ingredients to enhance healthy immune function and reduces the severity of common cold & flu symptoms. Always read the label and follow the directions for use. If you have Cold and Flu symptoms follow health advice.

SKU: 9314057016435
Description: Demazin Ultra Cough Cold and Flu + Immune Defence provide effective temporary relief from cold & flu symptoms like, headaches, fever, sore throat, body aches & pains, blocked or runny nose, dry cough. The immune defence formula contains herbs that have been used traditionally in western herbal medicine boost healthy immune function and reduce the severity of common cold and flu symptoms. Helps provides day and night, cold, flu and cough relief Helps provide temporary relief from 8 symptoms Cold & Flu Relief: reduces fever, body aches, sinus pain, dry cough, blocked nose, runny nose, sore throat, headache Demazin Immune Defence has 7 active ingredients to enhance healthy immune function and reduces the severity of common cold & flu symptoms. Always read the label and follow the directions for use. If you have Cold and Flu symptoms follow health advice.
Size: 34 Tablets
Brand: Demazin
Category:
  • All Products,
  • Cold & Flu,
  • Cold Flu Allergies and Immunity,
  • Medicinals
Manufacturer: iNova Pharmaceuticals (Aust) Pty Ltd
Manufacturer Address: Chatswood, NSW 2067 Australia
Directions: Cold & Flu + Cough Day + Night Direction for use Age Adults and children 12 years and over How much 2 Day Capsules How often Every 4-6 hours Max daily dose 6 Day capsules in 24 hours Cold & Flu + Cough Day + Night Age Adults and children 12 years and over How much 2 Night Capsules How often At bedtime, as necessary Max daily dose 2 Night capsules in 24 hours Immune Defence Directions for use Adults & children 12 years and over: Take 1 capsule daily with food. Take your daily Immune Defence capsule with your first Demazin Cold & Flu + Cough Day capsule dose.
Ingredients: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Phenylephrine hydrochloride 5 mg. Each night capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Chlorphenamine maleate 2 mg. Immune Defence Each capsule contains: Ascorbic acid (Vitamin C) 250 mg, Zinc sulfate monohydrate 33.3 mg, equiv. Zinc 12 mg, Garlic Oil 833 micrograms, Echinacea purpurea (Echinacea) extract equiv. dry herb 4g, Zingiber officinale (Ginger) extract equiv. dry rhizome 500 mg, Glycyrrhiza glabra (Liquorice) extract equiv. dry rhizome 500 mg, Salix alba (Willow) extract equiv dry bark 1.2 g.
Contains: Cold & Flu + Cough Day + Night capsules Contains lactose. Immune Defence soft gel capsules Contains sulfites.
Product Warnings: Cold & Flu + Cough Day + Night Do not use: In children under 12 years - For longer than a few days at a time in adults and for longer than 48 hours at a time in children aged 12-17 years unless advised by a doctor - If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist. Ask your doctor before use if you: - Have high blood pressure - Have heart problems - Are taking antidepressants - Are pregnant, think you are pregnant or breastfeeding. Whilst using this medicine: Keep to the recommended dose. If symptoms persist, see your doctor. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 131 126,) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated. Phenylephrine may cause sleeplessness. Night capsules only: May make you drowsy. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Contains lactose. Immune Defence Do not use in children under 12 years without medical advice. Contains sulfites.
Aust L Number: 355164

You may also like